# SDR DALA2020082502856

- Difficulty date: August 20, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRINGER RBL 2.90, 7.55 AND 10.45 BTW STA 1460 AND STA 1480 AT AFT CARGO COMPARTMENT (C2). NRC 00237: (CORROSION LEVEL 2) FLOOR STRINGERS WERE REPAIRED B757-300 SRM 53-00-53-2R-1
